Header

UZH-Logo

Maintenance Infos

Aortic homograft endocarditis caused by Cardiobacterium hominis and complicated by agranulocytosis due to ceftriaxone


Braun, D; Horovitz, A; Jenni, R; Bertea, M; Günthard, H F (2010). Aortic homograft endocarditis caused by Cardiobacterium hominis and complicated by agranulocytosis due to ceftriaxone. BMJ Case Reports:bcr.04.2010.2894.

Abstract

The present report describes a very rare case of an aortic homograft valve endocarditis caused by Cardiobacterium hominis. The case was complicated by an agranulocytosis after 3 weeks of antibiotic treatment induced by ceftriaxone. Alternative oral treatment with ciprofloxacin and rifampicin was successful, no surgical intervention was needed and homograft function could be preserved.

Abstract

The present report describes a very rare case of an aortic homograft valve endocarditis caused by Cardiobacterium hominis. The case was complicated by an agranulocytosis after 3 weeks of antibiotic treatment induced by ceftriaxone. Alternative oral treatment with ciprofloxacin and rifampicin was successful, no surgical intervention was needed and homograft function could be preserved.

Statistics

Citations

Altmetrics

Downloads

4 downloads since deposited on 06 Jan 2011
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Clinic for Infectious Diseases
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2010
Deposited On:06 Jan 2011 14:33
Last Modified:15 Jan 2018 08:07
Publisher:BMJ Publishing Group
ISSN:1757-790X
Publisher DOI:https://doi.org/10.1136/bcr.04.2010.2894

Download